News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: Wellburten (generic) and no more periods?


 orcadragon17 - Tue Mar 24, 2009 12:20 am

When I was told to dramatically increased my Wellburten I did, and soon after my periods became further and further apart. Now they have stopped completely for many months. I have told my Dr. and he doesn't believe it is the Wellburten. He even ordered a pregnancy test after I told him it was not possible. He thinks that this is a part of my sleeping problems, but my sleeping problems started over two years ago, and, until I increased my Wellburten, I don't think missed a period during this time. Before my sleeping problems another medication (risperdal) increased my prolactin levels so much I had breast milk and I think I only had my periods more spread apart (no missing).

What has me worried is that the side effects that come with Wellburten (generic) call for you to contact a Dr. immediately if you have menstrual changes.
 Dr. E. Seigle - Fri Mar 27, 2009 2:50 pm

Hi orcadragon17,

I am not aware of Wellbutrin causing menstrual changes, but will be glad to search the medical literature to see if there is any research about this. Please write another posting in a few days for me to respond to.

-Dr. Seigle

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here